# SDR DHL2005806002

- Difficulty date: October 22, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF DOORS NOT LATCH LIGHT ILLUMINATED AND REMAINED ON UPLATCH CHECK, GEAR NOT LATCHED LIGHT LIGHT ILLUMINATED AND NOSE WHEELGEAR EXTENDED LEFT MAIN GEAR ALTERNATE LIGHT ILLUMINATED INTERMITTENT.  LUBRICATED NOSE GEAR UPLATCH REPAIRED WIRE AT MAIN GEAR (LT) DOOR SWITCH PER WDM 32-10-1 AND OPS CHECKED PER M/M 32-31-6.
